The first author was partially supported by the PRIN project and the second author was supported by the NSERC postdoctoral fellowship.
Received: 01.03.2012
Bibliographic databases:
Document Type:
Article
Language: English
Linking options:
https://www.mathnet.ru/eng/jga1
This publication is cited in the following 10 articles:
Han Luo, “The gradient estimate of subelliptic harmonic maps with a potential”, Acta Math Sci, 44:4 (2024), 1189
Yibin Ren, “Gradient estimate of positive eigenfunctions of sub-Laplacian on complete pseudo-Hermitian manifolds”, Journal of Geometry and Physics, 149 (2020), 103577
Fabrice Baudoin, Erlend Grong, Kazumasa Kuwada, Robert Neel, Anton Thalmaier, “Radial processes for sub-Riemannian Brownian motions and applications”, Electron. J. Probab., 25:none (2020)
Luca Rizzi, Pavel Silveira, “SUB-RIEMANNIAN RICCI CURVATURES AND UNIVERSAL DIAMETER BOUNDS FOR 3-SASAKIAN MANIFOLDS”, J. Inst. Math. Jussieu, 18:4 (2019), 783
Fabrice Baudoin, Erlend Grong, Kazumasa Kuwada, Anton Thalmaier, “Sub-Laplacian comparison theorems on totally geodesic Riemannian foliations”, Calc. Var., 58:4 (2019)
Paul W. Y. Lee, “Sharp Harnack inequalities for a family of hypoelliptic diffusions”, Journal of Mathematical Physics, 58:3 (2017)
Isidro H. Munive, “Sub-Riemannian Curvature of Carnot Groups with Rank-Two Distributions”, J Dyn Control Syst, 23:4 (2017), 779
P. W. Y. Lee, Ch. Li, I. Zelenko, “Ricci curvature type lower bounds for sub-Riemannian structures on Sasakian manifolds”, Discrete Contin. Dyn. Syst., 36:1 (2016), 303–321
Stefan Ivanov, Dimiter Vassilev, “The Lichnerowicz and Obata first eigenvalue theorems and the Obata uniqueness result in the Yamabe problem on CR and quaternionic contact manifolds”, Nonlinear Analysis, 126 (2015), 262